# SDR PCPR201804260001

- Difficulty date: February 23, 2018
- Submitted: April 26, 2018
- Operation: General aviation
- Aircraft: N420JD
- Make and model: Beech B-60
- Aircraft serial: P521
- Aircraft time: 4,837 hours
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND SEVERE CORROSION ON THE HORIZONTAL STABILIZER SKINS (MAGNESIUM).
